Advanced Search
Article Contents
Article Contents

Characterizations of equilibrium controls in time inconsistent mean-field stochastic linear quadratic problems. I

The research was supported by the NSF of China under grant 11231007, 11401404 and 11471231, and the Fundamental Research Funds for the central Universities (YJ201605)
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, a class of time inconsistent linear quadratic optimal control problems for mean-field stochastic differential equations (SDEs) are considered under Markovian framework. Open-loop equilibrium controls and their particular closed-loop representations are introduced and characterized via variational ideas. Several interesting features are revealed and a system of coupled Riccati equations is derived. In contrast with the analogue optimal control problems of SDEs, the mean-field terms in state equation, which is another reason of time inconsistency, prompts us to define the above two notions in new manners. An interesting result, which is almost trivial in the counterpart problems of SDEs, is given and plays significant role in the previous characterizations. As application, the uniqueness of open-loop equilibrium controls is discussed.

    Mathematics Subject Classification: Primary: 49N10, 49N35; Secondary: 93E20.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   I. Alia , F. Chighoub  and  A. Sohail , A characterization of equilibrium strategies in continuous-time mean-variance problems for insurers, Insurance Math. Econom., 68 (2016) , 212-223.  doi: 10.1016/j.insmatheco.2016.03.009.
      T. Björk , M. Khapko  and  A. Murgoci , On time-inconsistent stochastic control in continuous time, Finance Stoch., 21 (2017) , 331-360.  doi: 10.1007/s00780-017-0327-5.
      R. Buckdahn , B. Djehiche  and  J. Li , A general stochastic maximum principle for SDEs of mean-field type, Appl. Math. Optim., 64 (2011) , 197-216.  doi: 10.1007/s00245-011-9136-y.
      B. Djehiche  and  M. Huang , A characterization of sub-game perfect equilibria for SDEs of mean-field type, Dyn. Games Appl., 6 (2016) , 55-81.  doi: 10.1007/s13235-015-0140-8.
      I. Ekeland , O. Mbodji  and  T. Pirvu , Time-consistent portfolio management, SIAM J. Financial Math., 3 (2012) , 1-32.  doi: 10.1137/100810034.
      I. Ekeland  and  T. Pirvu , Investment and consumption without commitment, Math. Finance Econ., 2 (2008) , 57-86.  doi: 10.1007/s11579-008-0014-6.
      Y. Hu , H. Jin  and  X. Zhou , Time-inconsistent stochastic linear-quadratic control, SIAM J. Control Optim., 50 (2012) , 1548-1572.  doi: 10.1137/110853960.
      Y. Hu , H. Jin  and  X. Zhou , Time-inconsistent stochastic linear-quadratic control: Characterization and uniqueness of equilibrium, SIAM J. Control Optim., 55 (2017) , 1261-1279.  doi: 10.1137/15M1019040.
      J. Huang , X. Li  and  T. Wang , Characterizations of closed-loop equilibrium solutions for dynamic mean-variance optimization problems, Systems Control Lett., 110 (2017) , 15-20.  doi: 10.1016/j.sysconle.2017.09.008.
      J. Li , Stochastic maximum principle in the mean-field controls, Automatica, 48 (2012) , 366-373.  doi: 10.1016/j.automatica.2011.11.006.
      X. Li, J. Sun and J. Yong, Mean-field stochastic linear quadratic optimal control problems: Closed-loop solvability, Probab. Uncertain Quant. Risk, 1 (2016), Paper No. 2, 24 pp. doi: 10.1186/s41546-016-0002-3.
      H. Wang  and  Z. Wu , Partially observed time-inconsistency recursive optimization problem and application, J Optim. Theory Appl., 161 (2014) , 664-687.  doi: 10.1007/s10957-013-0326-4.
      H. Wang  and  Z. Wu , Time-inconsistent optimal control problem with random coefficients and stochastic equilibrium HJB equation, Math. Control Relat. Fields., 5 (2015) , 651-678.  doi: 10.3934/mcrf.2015.5.651.
      T. Wang , Equilibrium controls in time inconsistent stochastic linear quadratic problems, Appl. Math. Optim., (2018) , 1-29.  doi: 10.1007/s00245-018-9513-x.
      J. Wei  and  T. Wang , Time-consistent mean-variance asset-liability management with random coefficients, Insurance Math. Econom., 77 (2017) , 84-96.  doi: 10.1016/j.insmatheco.2017.08.011.
      J. Yong , A deterministic linear quadratic time-inconsistent optimal control problem, Math. Control Related Fields, 1 (2011) , 83-118.  doi: 10.3934/mcrf.2011.1.83.
      J. Yong , Deterministic time-inconsistent optimal control problems--an essentially cooperative approach, Acta Math. Appl. Sin. Engl. Ser., 28 (2012) , 1-30.  doi: 10.1007/s10255-012-0120-3.
      J. Yong , Time-inconsistent optimal control problem and the equilibrium HJB equation, Math. Control Related Fields, 2 (2012) , 271-329.  doi: 10.3934/mcrf.2012.2.271.
      J. Yong , Linear-quadratic optimal control problems for mean-field stochastic differential equations, SIAM J. Control Optim., 51 (2013) , 2809-2838.  doi: 10.1137/120892477.
      J. Yong , Linear-quadratic optimal control problems for mean-field stochastic differential equations--time-consistent solutions, Trans. Amer. Math. Soc., 369 (2017) , 5467-5523.  doi: 10.1090/tran/6502.
  • 加载中

Article Metrics

HTML views(1379) PDF downloads(254) Cited by(0)

Access History

Other Articles By Authors

  • on this site
  • on Google Scholar



    DownLoad:  Full-Size Img  PowerPoint